Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On complete manifolds of nonnegative $ k$th-Ricci curvature


Author: Zhong Min Shen
Journal: Trans. Amer. Math. Soc. 338 (1993), 289-310
MSC: Primary 53C21; Secondary 31C12, 57R70
MathSciNet review: 1112548
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we establish some vanishing and finiteness theorems for the topological type of complete open riemannian manifolds under certain positivity conditions for curvature. Key tools are comparison techniques and Morse Theory of Busemann and distance functions.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C21, 31C12, 57R70

Retrieve articles in all journals with MSC: 53C21, 31C12, 57R70


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1112548-6
PII: S 0002-9947(1993)1112548-6
Article copyright: © Copyright 1993 American Mathematical Society